# SDR SWAA2022021524218

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 39,825 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD AFT FLAP UPPER SURFACE DELAMINATED ON INBD AFT CORNER. / APPLIED BONDED DOUBLER AND CURED PER SRM 51-70-10-2R-4.
